MathSciNet Relay Station
MathSciNet bibliographic data
MR2417855 34G25 (34A37 47N20)
Cardinali, Tiziana; Rubbioni, Paola Impulsive semilinear differential inclusions: topological structure of the solution set and solutions on non-compact domains. Nonlinear Anal. 69 (2008), no. 1, 73–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement